It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Sir Lipton

Sir Lipton

[ Back to Messages ]

Message

Posted by Kevin B. on November 12, 2000 at 11:29:04:

In Reply to: I'm on Risperidone, which is somewhat the same posted by Sir Lipton on November 08, 2000 at 16:59:56:

: hi! I was prescribed paxil at first, then my doctor put me on risperidone, which is mainly used for schizophrenia, too. Did you tell your dr. that you heard voices, or wanted to hurt yourself? I did hear voices (actually, I still do, but it's not too bad now...but they haven't gone away), so my dr. put me on an anti'psychotic. It's really helped me out a lot, but it's really dumbed me! The drug I took had so many side-effects. Sometimes I can't stop shaking, and I couldn't put sentences together. I'd just tell people that I was tired, and that's why I couldn't talk. Sorry that this isn't put together too well. I hope that things get better for you. Being on an anti-psychotic has made a difference in my life, but it has so many negative effects! Let me know if you have any more questions or anything.
: Helene
Sir Lipton, I really don't think I have heard any imaginary voices, but I tend to be very self conscious at times making me think people could be talking about me. I don't carry around alot of confidence. I feel like I am under weight and HAVE lost some weight due to my arthritis condition which is fairly bad. I have only taken five doses of the Zyprexa, but I hope it can help my depression. Thanks! Kevin B.




Follow Ups




All times are GMT -7. The time now is 03:25 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!